Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 1, Pages 93-96
http://dx.doi.org/10.1155/S0161171298000118

Algebraic obstructions to sequential convergence in Hausdorrf abelian groups

University of Southwestern Louisiana, USA

Received 5 June 1996; Revised 10 October 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bradd Clark and Sharon Cates, “Algebraic obstructions to sequential convergence in Hausdorrf abelian groups,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 93-96, 1998. https://doi.org/10.1155/S0161171298000118.